Duke Mathematical Journal

Three theorems on the degrees of recursively enumerable sets

C. E. M. Yates

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 32, Number 3 (1965), 461-468.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077375918

Digital Object Identifier
doi:10.1215/S0012-7094-65-03247-3

Mathematical Reviews number (MathSciNet)
MR0180486

Zentralblatt MATH identifier
0134.00805

Subjects
Primary: 02.70

Citation

Yates, C. E. M. Three theorems on the degrees of recursively enumerable sets. Duke Math. J. 32 (1965), no. 3, 461--468. doi:10.1215/S0012-7094-65-03247-3. https://projecteuclid.org/euclid.dmj/1077375918


Export citation